# SDR SWAA2019060433285

- Difficulty date: May 1, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 55,313 hours, 32,316 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5010
- Condition: Cracked
- Location: Rt Wing Slat 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING #8 SLAT LOWER SURFACE OF THE LEADING EDGE SLAT NOSE SKIN AT ACTUATOR RIBS CRACKED AROUND THE FASTENER.    / REPAIRED #8 SLAT SKIN PER SRM.
